zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Inconsistent fuzzy matrix equations and its fuzzy least squares solutions. (English) Zbl 1211.15038
Summary: The m×n inconsistent fuzzy matrix equation Ax ˜=B ˜ is investigated. The fuzzy least squares solution and the weak fuzzy least squares solution to the fuzzy matrix equation are expressed by using generalized inverses of the matrix S. The existence condition of strong fuzzy least squares solutions to the fuzzy system is also discussed. Some examples are presented to illustrate the proposed method.
15B15Fuzzy matrices
15A24Matrix equations and identities
65F20Overdetermined systems, pseudoinverses (numerical linear algebra)
[1]Zadeh, L. A.: The concept of a linguistic variable and its application to approximate reasoning, Inform. sci. 8, 199-249 (1975) · Zbl 0397.68071
[2]Chang, S. S. L.; Zadeh, L. A.: On fuzzy mapping and control, IEEE trans. Syst. man cybernet. 2, 30-33 (1972) · Zbl 0305.94001
[3]Dubois, D.; Prade, H.: Operations on fuzzy numbers, J. syst. Sci. 9, 613-626 (1978) · Zbl 0383.94045 · doi:10.1080/00207727808941724
[4]Nahmias, S.: Fuzzy variables, Fuzzy sets syst. 1, No. 2, 97-111 (1978)
[5]Puri, M. L.; Ralescu, D. A.: Differentials for fuzzy functions, J. math. Anal. appl. 91, 552-558 (1983) · Zbl 0528.54009 · doi:10.1016/0022-247X(83)90169-5
[6]Goetschell, R.; Voxman, W.: Eigen fuzzy number sets, Fuzzy sets syst. 16, 75-85 (1985) · Zbl 0581.04007 · doi:10.1016/S0165-0114(85)80007-5
[7]Goetschell, R.; Voxman, W.: Elementary calculus, Fuzzy sets syst. 18, 31-43 (1986) · Zbl 0626.26014 · doi:10.1016/0165-0114(86)90026-6
[8]Wu, C. X.; Ma, M.: Embedding problem of fuzzy number space: part I, Fuzzy sets syst. 44, 33-38 (1991) · Zbl 0757.46066 · doi:10.1016/0165-0114(91)90030-T
[9]Wu, C. X.; Ma, M.: Embedding problem of fuzzy number space: part III, Fuzzy sets syst. 46, 281-286 (1992) · Zbl 0774.54003 · doi:10.1016/0165-0114(92)90142-Q
[10]Feng, G.; Chen, G.: Adaptive control of discrete-time chaotic systems: A fuzzy control approach, Chaos solitons fract. 23, 459-467 (2005) · Zbl 1061.93501 · doi:10.1016/j.chaos.2004.04.013
[11]Park, J. H.: Intuitionistic fuzzy metric space, Chaos solitons fract. 22, 1039-1046 (2004) · Zbl 1060.54010 · doi:10.1016/j.chaos.2004.02.051
[12]Abbasbandy, S.; Nieto, J. J.; Alavi, M.: Turning of reachable set in one dimentional fuzzy differential inclusions, Chaos solitons fract. 26, 1337-1341 (2005) · Zbl 1073.65054 · doi:10.1016/j.chaos.2005.03.018
[13]Tanaka, Y.; Mizuno, Y.; Kado, T.: Chaotic dynamics in the Friedman equation, Chaos solitons fract. 24, 407-422 (2005) · Zbl 1070.83535 · doi:10.1016/j.chaos.2004.09.034
[14]Friedman, M.; Ma, M.; Kandel, A.: Fuzzy linear systems, Fuzzy sets syst. 96, 201-209 (1998) · Zbl 0929.15004 · doi:10.1016/S0165-0114(96)00270-9
[15]Abbasbandy, S.; Ezzati, R.; Afarian, A. J.: Lu decomposition method for solving fuzzy system of linear equations, Appl. math. Comput. 172, 633-643 (2006) · Zbl 1088.65023 · doi:10.1016/j.amc.2005.02.018
[16]Abbasbandy, S.; Jafarian, A.; Fzzati, R.: Conjugate gradient method for fuzzy symmetric positive definite system of linear equations, Appl. math. Comput. 171, 1184-1191 (2005) · Zbl 1121.65311 · doi:10.1016/j.amc.2005.01.110
[17]Allahviranloo, T.: Numerical methods for fuzzy system of linear equations, Appl. math. Comput. 153, 493-502 (2004) · Zbl 1067.65040 · doi:10.1016/S0096-3003(03)00793-8
[18]Allahviranloo, T.: Successive over relaxation iterative method for fuzzy system of linear equations, Appl. math. Comput. 162, 189-196 (2005) · Zbl 1062.65037 · doi:10.1016/j.amc.2003.12.085
[19]Allahviranloo, T.: The Adomian decomposition method for fuzzy system of linear equations, Appl. math. Comput. 163, 553-563 (2005) · Zbl 1069.65025 · doi:10.1016/j.amc.2004.02.020
[20]Dehghan, M.; Hashemi, B.: Iterative solution of fuzzy linear systems, Appl. math. Comput. 175, 645-674 (2006) · Zbl 1137.65336 · doi:10.1016/j.amc.2005.07.033
[21]Dehghan, M.; Hashemi, B.; Ghatee, M.: Solution of the full fuzzy linear systems using iterative techniques, Chaos solitons fract. 34, 316-336 (2007) · Zbl 1144.65021 · doi:10.1016/j.chaos.2006.03.085
[22]Asady, B.; Abbasbandy, S.; Alavi, M.: Fuzzy general linear systems, Appl. math. Comput. 169, 34-40 (2005) · Zbl 1119.65325 · doi:10.1016/j.amc.2004.10.042
[23]Wang, K.; Zheng, B.: Inconsistent fuzzy linear systems, Appl. math. Comput. 181, 973-981 (2006) · Zbl 1122.15004 · doi:10.1016/j.amc.2006.02.019
[24]Zheng, B.; Wang, K.: General fuzzy linear systems, Appl. math. Comput. 181, 1276-1286 (2006) · Zbl 1122.15005 · doi:10.1016/j.amc.2006.02.027
[25]Abbasbandy, S.; Otadi, M.; Mosleh, M.: Minimal solution of general dual fuzzy linear systems, Chaos solitons fract. 29, 638-652 (2008)
[26]Zhang, X. D.: Matrix analysis and applications, (2004)
[27]Ben-Israel, A.; Greville, T. N. E.: Generalized inverses: theory, (2003)
[28]Plemmons, R. J.: Regular nonnegative matrices, Proceedings of the American mathematical society (1973) · Zbl 0273.20051 · doi:10.2307/2038983
[29]Berman, A.; Plemmons, R. J.: Nonnegative matrices in the mathematical sciences, (1979) · Zbl 0484.15016